# SDR ASAA2016082817835

- Difficulty date: August 28, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 72,259 hours, 41,577 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Part number: BACB10B131
- Condition: Out Of Position
- Location: L2 Window
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW DIFFICULT TO OPEN AND CLOSE.  ACFT GROUNDED.  FOUND AFT LOWER ROLLER CAME OFF FROM AFT LOWER BELLCRANK, REF AMM 56-12-11-825-001.  REPLACED LOWER AFT ROLLER & SHIMMED.  ALSO UPPER ROLLER SHIMMED FOR PROPER ENGAGEMENT IAW AMM 56-12-11-404 & 56-12-11-825-001. WINDOW HEAT TEST ACCOMPLISHED, REF AMM 30-41-00-735-047.  VERIFIED HANDLE FORCES WITHIN LIMITS. WINDOW TRACKS LUBED.  ALL OPS CHECK GOOD. OK FOR SERVICE.
